Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having tingling sensation in head and pressure in nose. CT scan done. What is going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
Question
Hi

My name is XXXXXXX and i have some kind of tingling sensation in head and some nagging pressure in the nose. i went to Ent Doctor and took CT scan and checked my sinus...they are ok....what could cause this pain.....and also i am taking omeprazole 40 mg of my frequent burping and pain in the chest.....i was taking for the past three weeks and still i have the same problem......I need help to know whats going on to me
Posted Sun, 2 Sep 2012 in Brain and Spine
 
 
Answered by Dr. Aparna Kohli 6 hours later
Hi XXXXXXX
Thanks for writing in.
The tingling sensation and the nagging pressure in the nose could be due to a mild infection or migraine which may not always be picked up on a CT scan. Also the reflux that you have could be contributing to this. Also, since you are already getting treated for gastro esophageal reflux ( reflux of material from stomach to the food pipe which is causing the burping and chest pain).
I would suggest the following:
a. Take steam inhalation twice daily
b. Take Tablet Cetrizine 10 mg one tablet once a day for 3-4 days. See if it helps.
c. For the reflux, lifestyle measures are extremely important. Take small meals 3-4 times a day; avoid a heavy and late dinner; avoid smoking, alcohol, tea or coffee and very heavy food as such; keep a 2 hour gap between dinner and sleeping
d. Continue taking the omeprazole.

Please do this for 3-4 weeks. It will make a significant difference in your life.
Regards
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in head and pressure in nose. CT scan done. What is going on? 1 hour later
5 weeks back i was treated for this head dizziness/tingling i was treated with antibiotics and steroids which caused me this acid reflux. after that i had head dizziness/tingling on a random basis.....but those antibiotics didnt help me....and also two weeks back i had urinary infection and again took antibiotics....now attimes i will be fine and at times i have this head problem and acid reflux... if i apply tiger balm i will be relived with the head problem...also i have numbness in hand and feet then and there and yesterday i felt like my body is numb just for a second....
is all these problem will be cured for me
 
 
Answered by Dr. Aparna Kohli 1 hour later
Hi XXXXXXX
Thanks for writing back.
The additional information you've provided definitely helps. There is no single reason apart from excessive anxiety or stress which can explain your symptoms. I think we need to start looking at this from a psychological perspective and ask things like XXXXXXX How stressed are you?" XXXXXXX What is troubling you?" XXXXXXX Are you happy etc?"
The acid reflux and the tingling would both be exacerbated by anxiety. Exercise, yoga, meditation and taking some time out for yourself would help a lot. Try talking to friends and family and find out what is troubling you.
This will greatly help you and actually give a long lasting solution to your problem
Regards
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in head and pressure in nose. CT scan done. What is going on? 4 days later
h

For the past three days i have been ok with burping but again today i had burping.....is acid reflux comes and goes then and there.. bascially am happy and i have two kids....8 months i had my younger daughter..... three months back i had my regular check up and in my blood test i had elevated liver enzymes, my hdl is low and my doctor asked me to do abdominal ultrasound... i was stressed out for a week with that and was sacred that something happened to me.....and the next week i started complaining about slight dizziness...My ultrasound report says that i have fat in my liver and my doctor asked me to watch my diet and do exercise and asked me to take omega, flaxseed and red rice yeast....right now am not taking it.....so for that dizziness i went to doc and she gave steroids and antibiotics and when am taking that i have got burping....
 
 
Answered by Dr. Aparna Kohli 2 hours later
Hi XXXXXXX
Steroids and antibiotics are known to cause digestion problems. Antibiotics can disturb the natural bacteria in the gut and cause digestion issues. To deal with this, the best way forward would be to take a probiotic like yoghurt. Steroids are also known to cause acidity and gastritis and I suggest that you can take Tablet Omeprazole 1 tablet daily 1 hour before breakfast till you're taking steroids. This will help prevent acidity. also, following proper lifestyle measures is extremely important.
The digestion issues can also be contributed by the fatty liver. So diet, exercise and a proper lifestyle are key here. I am sure you'd be feeling better as soon as the antibiotics and steroids stop.
Let me know if you need any more help.
Regards
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in head and pressure in nose. CT scan done. What is going on? 1 hour later
I have stopped the antibiotics and steroids long time back...
Should I stop eating even a normal spicy food?
Is elevated liver enzymes will come
Back to normal if I stop taking fatty foods
 
 
Answered by Dr. Aparna Kohli 2 hours later
Hi XXXXXXX
Lifestyle changes are an extremely important part of managing your problems. So you should be doing what I had specified earlier. Take small meals 3-4 times a day; avoid a heavy and late dinner; avoid smoking, alcohol, tea or coffee and very heavy food as such; keep a 2 hour gap between dinner and sleeping. Also avoid very spicy food.
As far as the liver enzymes are concerned, they will come back to normal, provided you reduce the fat intake and exercise regularly.
hope that helps
regards
Above answer was peer-reviewed by
 
Follow-up: Having tingling sensation in head and pressure in nose. CT scan done. What is going on? 7 days later
Hi

Yesterday i had a blood in my vaginal discharge.....usually i have a gel like yellow discharge almost daily.....i saw some blood in my discharge is that normal???
I have very mild irritation while passing urine....not very painful

Regards
XXXXXX
 
 
Answered by Dr. Aparna Kohli 12 hours later
Hi XXXXXXX
Thanks for writing back.
Blood in the vaginal discharge is not normal and definitely needs an evaluation. This could be due to infection in the urinary tract/ pelvic tract or more serious causes like cervical dysplasia. We would need to do a complete pelvic examination, a Pap smear and a urine routine/microscopy.
Please see your physician. If this is an infection, a course of antibiotics would be needed. This is not something you should be managing at home.
Hope that helps
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor